www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/18673

Title: A general theory of minimal increments for Hirsch-type indices and applications to the mathematical characterization of Kosmulski-indices
Authors: EGGHE, Leo
Issue Date: 2014
Publisher: UNIV MALAYA, FAC COMPUTER SCIENCE & INFORMATION TECH
Citation: MALAYSIAN JOURNAL OF LIBRARY & INFORMATION SCIENCE, 19 (3), p. 41-49
Abstract: For a general function f (n) (n = 1,2,...), defining general Hirsch-type indices, we can characterize the first increment I-1 (n) = (n + 1) f (n + 1) - nf(n) as well as the second increment I-2 (n) = I-1 (n + 1) - I-1 (n + 1). An application is given by presenting mathematical characterizations of Kosmulski-indices.
Notes: [Egghe, L.] Univ Hasselt, B-3590 Diepenbeek, Belgium. [Egghe, L.] Univ Antwerp, IBW, B-2000 Antwerp, Belgium.
URI: http://hdl.handle.net/1942/18673
ISI #: 000350037200004
ISSN: 1394-6234
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version137.45 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.